Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below

J Cheeger, TH Colding

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)353-357
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume320
Issue number3
StatePublished - Feb 2 1995

Cite this

Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below. / Cheeger, J; Colding, TH.

In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 320, No. 3, 02.02.1995, p. 353-357.

Research output: Contribution to journalArticle

@article{9f8b45b1503449f8a4cda5a5056439ab,
title = "Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below",
author = "J Cheeger and TH Colding",
year = "1995",
month = "2",
day = "2",
language = "English",
volume = "320",
pages = "353--357",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "3",

}

TY - JOUR

T1 - Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below

AU - Cheeger, J

AU - Colding, TH

PY - 1995/2/2

Y1 - 1995/2/2

M3 - Article

VL - 320

SP - 353

EP - 357

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 3

ER -